# SDR SWAA2017061214236

- Difficulty date: June 8, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 69,976 hours, 55,943 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 6552259
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION. CAPTAIN STATIC AUXILIARY PITOT STATIC LIGHT ON.  R&R CAPTAINS R/H LOWER PITOT STATIC PROBE IAW AMM.
